# SDR MEJA9505001

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT566
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 212033
- Condition: Dragging
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR FLIGHT 1971, MAF TO DFW, THE LEFT BRAKE WAS DRAGGING AND BECAME MORE NOTICABLE THE FURTHER THE AIRCRAFT TAXIED.  THE FLIGHT CREW RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT THE BRAKES AND FOUND THE LEFT BRAKES NOT RELEASING.  REMOVED AND REPLACED THE LEFT INBOARD AND OUTBOARD BRAKE ASSEMBLIES IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL.  FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
